# SDR USAA2009051291162

- Difficulty date: May 5, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 83,319 hours, 28,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209300000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C8 - MAJOR REPAIR - EXFOLIATION CORROSION ON FLOORBEAM AT FR68, Y765.  REPLACED FLOORBEAM AT FR68, Y765 IAW A320 SRM 51-71-11.
